# SDR UPS203453

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 259.5-272
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CRACKS AROUND FASTENERS (HIGH FREQUENCY EDDY CURRENT INSPECTION) AT B.S. 259.5 TO 272, STR 9R, WINDSHIELD UPPER SILL.  REPAIRED IAW SRM 51-30-2, 53-30-3.
